Show simple item record

dc.creatorOlson, Lynn M.en
dc.creatorTang, Suk-fong S.en
dc.creatorNewacheck, Paul W.en
dc.date.accessioned2016-01-08T23:41:22Zen
dc.date.available2016-01-08T23:41:22Zen
dc.date.created2005-07-28en
dc.date.issued2005-07-28en
dc.identifierdoi:10.1056/NEJMsa043878en
dc.identifier.bibliographicCitationNew England Journal of Medicine 2005 July 28; 353(4): 382-391en
dc.identifier.urihttp://worldcatlibraries.org/registry/gateway?version=1.0&url_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:journal&atitle=Children+in+the+United+States+with+discontinuous+health+insurance+coverage&title=New+England+Journal+of+Medicine+&volume=353&issue=4&date=2005-07&au=Olson,+Lynn+M.;+Tang,+Suk-fong+S.;+Newacheck,+Paul+W.en
dc.identifier.urihttp://dx.doi.org/10.1056/NEJMsa043878en
dc.identifier.urihttp://hdl.handle.net/10822/980121en
dc.formatArticleen
dc.languageenen
dc.sourceeweb:286697en
dc.subjectChildrenen
dc.subjectHealthen
dc.subjectHealth Insuranceen
dc.subjectInsuranceen
dc.subjectInsurance Coverageen
dc.subject.classificationRight to Health Careen
dc.subject.classificationEconomics of Health Careen
dc.subject.classificationHealth Care for Indigentsen
dc.subject.classificationHealth Care for Newborns and Minorsen
dc.titleChildren in the United States With Discontinuous Health Insurance Coverageen
dc.provenanceCitation prepared by the Library and Information Services group of the Kennedy Institute of Ethics, Georgetown University for the ETHXWeb database.en
dc.provenanceCitation migrated from OpenText LiveLink Discovery Server database named EWEB hosted by the Bioethics Research Library to the DSpace collection EthxWeb hosted by DigitalGeorgetown.en


This item appears in the following Collection(s)

Show simple item record


Georgetown University Seal
©2009—2022 Bioethics Research Library
Box 571212 Washington DC 20057-1212
202.687.3885